# SDR RAIA00702006

- Difficulty date: February 5, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,529 hours, 17,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5502 - STL - EMERGENCY LIGHT AT RT OVERWING EXIT IDENTIFIER INOP.  MAINTENANCE RESEATED THE CONNECTOR TO THE LIGHT ASSEMBLY.
